Alert archive / Idaho / Winter Storm Warnings in 2017

Winter Storm Warning 9, NWS Boise, ID

February 22, 2017Gooding County, Jerome County, Twin Falls County, Idaho

NWS Boise, ID issued this winter storm warning at Feb 22, 2017, 3:05 PM MST for Gooding County, Jerome County, Twin Falls County, Idaho. It took effect at Feb 22, 2017, 5:00 PM MST. It was in force for 36 hr. 16 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 22, 2017, 3:05 PM MST (22:05 UTC)
In effect from
Feb 22, 2017, 5:00 PM MST
Expired
Feb 24, 2017, 5:00 AM MST
In force
36 hr
Issued by
NWS Boise, ID

Counties Gooding County, ID, Jerome County, ID, Twin Falls County, ID

The radar

The Pocatello radar (KSFX), 162 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 23, 11:28 AM MSTHEAVY SNOW 31 W Filer, IDBLOWING AND DRIFTING SNOW WITH WINDS HOWLING AT 25 MPH. GOT AT LEAST 3 INCHES SINCE THE EVENT BEGAN YESTERDAY. HAS 2-3 FOOT DRIFTS IN HIS YARD.
Feb 23, 1:51 PM MSTHEAVY SNOW 6Twin Falls, IDMEDIA REPORTS AN ESTIMATED 5-7 INCHES. DRIFTS UP TO 18 INCHES.
Feb 23, 5:55 PM MSTHEAVY SNOW 01 Se Magic Valley Regio, IDTWIN FALLS KTWF CLOSED DUE TO HEAVY SNOW. PHOTOS AT AIRPORT SHOW DRIFTS SEVERAL FEET DEEP.
Feb 23, 5:55 PM MSTSNOW 0Twin Falls, IDSOCIAL MEDIA. BARE GROUND TO 3.5 FOOT DRIFTS.
Feb 23, 5:55 PM MSTSNOW 6Jerome, IDSOCIAL MEDIA.
Feb 23, 5:55 PM MSTSNOW 7Hansen, IDSOCIAL MEDIA. ESTIMATED 7-8INCHES.
Feb 23, 5:55 PM MSTHEAVY SNOW 9Kimberly, IDSOCIAL MEDIA.
Feb 23, 5:55 PM MSTHEAVY SNOW 9.8Buhl, IDSOCIAL MEDIA PHOTO WITH RULER. 9.75IN.
Feb 23, 5:55 PM MSTHEAVY SNOW 10Castleford, IDSOCIAL MEDIA. 10-14 INCHES. 3 TO 4 FOOT DRIFTS.
Feb 23, 5:55 PM MSTHEAVY SNOW 10Gooding, IDSOCIAL MEDIA PHOTO.
Feb 23, 5:55 PM MSTSNOW 11Hollister, IDSOCIAL MEDIA PHOTO. DRIFTING MADE HARD TO MEASURE ACCURATELY.
Feb 23, 5:55 PM MSTSNOW 122 Ssw Twin Falls, IDSOCIAL MEDIA PHOTO. SNOW DRIFTS 3 TO 4 FEET DEEP.
Feb 23, 5:55 PM MSTSNOW 168 Wsw China Mountain, IDWILSON CREEK SNOTEL. 1.1IN WATER EQUIVALENT.
Feb 23, 5:55 PM MSTHEAVY SNOW 281 Ssw Magic Mountain Sk, IDMAGIC MOUNTAIN SNOTEL PAST 24 HOURS. 1.7IN WATER EQUIVALENT.
Feb 23, 10:55 PM MSTSNOW 8Hazelton, IDSOCIAL MEDIA PHOTO.
Feb 23, 10:55 PM MSTHEAVY SNOW 8Wendell, IDSOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 12:00Z, 10.1 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 12:00Z on 2017-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 12:00Z on 2017-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1586 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

572 
WWUS45 KBOI 222205
WSWBOI

URGENT - WINTER WEATHER MESSAGE
National Weather Service Boise ID
305 PM MST Wed Feb 22 2017

...Winter Storm Warning for snow issued for Southern Twin Falls
County. Winter Weather Advisory for snow issued for the Southwest
Highlands and part of the Western Magic Valley...

.A Pacific storm system, currently located near the Idaho-Oregon-
Nevada border, is set to continue its journey east, sliding along
the Nevada border where the main focus for snowfall will be.
This system will stall over eastern Idaho, allowing wrap-around 
moisture to work into the area for an extended snow event over
portions of south central Idaho.


IDZ030-230615-
/O.UPG.KBOI.WW.Y.0011.170223T0000Z-170223T1800Z/
/O.NEW.KBOI.WS.W.0009.170223T0000Z-170224T0600Z/
Southern Twin Falls County-
305 PM MST Wed Feb 22 2017

...WINTER STORM WARNING IN EFFECT UNTIL 11 PM MST THURSDAY...

The National Weather Service in Boise has issued a Winter Storm
Warning for snow, which is in effect until 11 PM MST Thursday. 
The Winter Weather Advisory is no longer in effect. 

* SNOW AMOUNTS...5 to 8 inches below 5500 feet. Above 5500 feet,
  expect 6 to 18 inches. 

* WINDS...West increasing to 10 to 20 mph this evening and 20 to
  30 mph Thursday. This will cause snow to appear to be nearly
  horizontal as it falls. 

* TIMING...Light snow will increase to moderate this evening and
  continue through Thursday night. The heaviest snow will begin
  this afternoon and continue through Thursday afternoon. 

* IMPACTS...Snow will result in dangerous driving conditions, 
  and winds will blow snow back onto roads even after they are 
  plowed. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winter Storm Warning for heavy snow means that significant 
amounts of snow will make travel dangerous. Only travel in an 
emergency. If you must travel...keep an extra 
flashlight...food...and water in your vehicle in case of an 
emergency.

&&

$$

IDZ015-230615-
/O.EXT.KBOI.WW.Y.0011.000000T0000Z-170223T1800Z/
Southwest Highlands-
305 PM MST Wed Feb 22 2017

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 11 AM MST
THURSDAY...

* SNOW AMOUNTS...2 to 6 inches. Elevations above 5000 feet will 
  see 4 to 10 inches. 

* SNOW LEVELS...Snow will reach the ground in all areas. However,
  temperatures above freezing (at elevations below 5000 feet)
  today will limit accumulations at lower elevations. 

* WINDS...North 5 to 15 mph today, becoming northwest and 
  increasing to 10 to 20 mph tonight. 

* TIMING...Heaviest snow will fall through tonight.

* IMPACTS...Snow will result in dangerous driving conditions 
  until roads are plowed. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of snow
will primarily cause travel difficulties. Be prepared for snow
covered roads and limited visibilities...and use caution while
driving.

&&

$$

IDZ016-230615-
/O.EXT.KBOI.WW.Y.0011.170223T0000Z-170224T0600Z/
Western Magic Valley-
305 PM MST Wed Feb 22 2017

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 11 PM MST
THURSDAY...

* SNOW AMOUNTS...2 to 6 inches. Elevations above 5000 feet will 
  see 4 to 10 inches. 

* SNOW LEVELS...Snow will reach the ground in all areas. However,
  temperatures above freezing (at elevations below 5000 feet)
  today will limit accumulations at lower elevations. 

* WINDS...North 5 to 15 mph today, becoming northwest and 
  increasing to 10 to 20 mph tonight. 

* TIMING...Heaviest snow will fall through tonight. 

* IMPACTS...Snow will result in dangerous driving conditions, 
  and winds will blow snow back onto roads even after they are 
  plowed. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of snow
will primarily cause travel difficulties. Be prepared for snow
covered roads and limited visibilities...and use caution while
driving.

&&

$$
5 follow-up statements
108 
WWUS45 KBOI 230559
WSWBOI

URGENT - WINTER WEATHER MESSAGE
National Weather Service Boise ID
1059 PM MST Wed Feb 22 2017

...Winter storm in South-Central Idaho through Thursday evening...

.A Pacific storm system will allow wrap-around moisture to work 
into the area for an extended snow event over portions of south 
central Idaho.

IDZ016-231400-
/O.UPG.KBOI.WW.Y.0011.000000T0000Z-170224T0600Z/
/O.EXA.KBOI.WS.W.0009.000000T0000Z-170224T0600Z/
Western Magic Valley-
1059 PM MST Wed Feb 22 2017

...WINTER STORM WARNING IN EFFECT UNTIL 11 PM MST THURSDAY...

The National Weather Service in Boise has issued a Winter Storm
Warning for heavy snow, which is in effect until 11 PM MST 
Thursday. The Winter Weather Advisory is no longer in effect. 

* SNOW AMOUNTS...3 to 6 inches. Locally higher amounts are 
  possible.

* WINDS...West 5 to 15 mph increasing to 10 to 20 mph on 
  Thursday.

* IMPACTS...Snow will result in dangerous driving conditions, 
  and winds will blow snow back onto roads even after they are 
  plowed. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for heavy snow means that significant
amounts of snow will make travel dangerous. Only travel in an
emergency. If you must travel...keep an extra
flashlight...food...and water in your vehicle in case of an
emergency.

&&

$$

IDZ030-231400-
/O.CON.KBOI.WS.W.0009.000000T0000Z-170224T0600Z/
Southern Twin Falls County-
1059 PM MST Wed Feb 22 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST
THURSDAY...

* SNOW AMOUNTS...3 to 6 inches in the valleys with locally higher
  amounts possible, and 6 to 12 inches in the mountains.

* WINDS...West increasing to 10 to 20 mph.

* IMPACTS...Snow will result in dangerous driving conditions, 
  and winds will blow snow back onto roads even after they are 
  plowed. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winter Storm Warning for heavy snow means that significant
amounts of snow will make travel dangerous. Only travel in an
emergency. If you must travel...keep an extra flashlight...food...
and water in your vehicle in case of an emergency.

&&

$$

IDZ015-231400-
/O.CON.KBOI.WW.Y.0011.000000T0000Z-170223T1800Z/
Southwest Highlands-
1059 PM MST Wed Feb 22 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST
THURSDAY...

* SNOW AMOUNTS...2 to 6 inches.

* WINDS...Northwest 10 to 20 mph.

* TIMING...Heaviest snow will fall through tonight.

* IMPACTS...Snow will result in dangerous driving conditions 
  until roads are plowed. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of snow
will primarily cause travel difficulties. Be prepared for snow
covered roads and limited visibilities...and use caution while
driving.

&&

$$
250 
WWUS45 KBOI 231022
WSWBOI

URGENT - WINTER WEATHER MESSAGE
National Weather Service Boise ID
322 AM MST Thu Feb 23 2017

IDZ016-030-232100-
/O.CON.KBOI.WS.W.0009.000000T0000Z-170224T0600Z/
Western Magic Valley-Southern Twin Falls County-
322 AM MST Thu Feb 23 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

* SNOW AMOUNTS...Additional accumulations of 1 to 3 inches with
  storm total accumulations of 3 to 6 inches through tonight.
  Locally higher amounts are possible west of Twin Falls and
  Jerome.

* WINDS...West 10 to 20 mph with gusts to 35 mph.

* IMPACTS...Snow will result in dangerous driving conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for heavy snow means that significant
amounts of snow will make travel dangerous. Only travel in an
emergency. If you must travel...keep an extra flashlight...food...
and water in your vehicle in case of an emergency.

&&

$$

IDZ015-232100-
/O.EXT.KBOI.WW.Y.0011.000000T0000Z-170223T2100Z/
Southwest Highlands-
322 AM MST Thu Feb 23 2017

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON...

* SNOW AMOUNTS...Additional accumulations of 1 to 2 inches with 
storm total of 2 to 6 inches by this afternoon.

* WINDS...Northwest 10 to 20 mph with gusts to 35 mph.

* TIMING...Heaviest snow will fall through noon Thursday.

* IMPACTS...Snow will result in dangerous driving conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of snow
will primarily cause travel difficulties. Be prepared for snow
covered roads and limited visibilities...and use caution while
driving.

&&

$$
441 
WWUS45 KBOI 232057
WSWBOI

URGENT - WINTER WEATHER MESSAGE
National Weather Service Boise ID
157 PM MST Thu Feb 23 2017

...Winter Storm will continue to bring snowfall to areas of
south central Idaho through Friday morning...

.Wrap-around moisture associated with a Pacific storm will 
continue to impact areas of south central Idaho for an extended 
snow event.

IDZ015-232200-
/O.CAN.KBOI.WW.Y.0011.000000T0000Z-170223T2100Z/
Southwest Highlands-
157 PM MST Thu Feb 23 2017

...WINTER WEATHER ADVISORY IS CANCELLED...

The National Weather Service in Boise has cancelled the Winter
Weather Advisory. 

The upper level low has moved north and east over the central
Idaho mountains and is no longer causing an impact to the
Southwest Highlands.

$$

IDZ016-240600-
/O.EXT.KBOI.WS.W.0009.000000T0000Z-170224T1200Z/
Western Magic Valley-
157 PM MST Thu Feb 23 2017

...WINTER STORM WARNING NOW IN EFFECT UNTIL 5 AM MST FRIDAY...

* SNOW AMOUNTS...Additional accumulations of 1 to 3 inches 
  through early Friday morning. 

* WINDS...West 15 to 25 mph with gusts to 40 mph. Winds will 
  slowly diminish after 8 PM MST tonight.

* IMPACTS...Snow and blowing snow will result in dangerous driving
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for heavy snow means that significant
amounts of snow will make travel dangerous. Only travel in an
emergency. If you must travel...keep an extra flashlight...food...
and water in your vehicle in case of an emergency.

&&

$$

IDZ030-240600-
/O.CON.KBOI.WS.W.0009.000000T0000Z-170224T0600Z/
Southern Twin Falls County-
157 PM MST Thu Feb 23 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

* SNOW AMOUNTS...Additional accumulations of 1 to 3 inches with storm
  total accumulations of 3 to 7 inches through tonight. Locally 
  higher amounts are possible over the highest terrain.

* WINDS...West 25 to 35 mph with gusts to 45 mph. Areas of 
  increased winds along the Nevada border. Winds will slowly 
  diminish after 8 PM MST tonight.

* IMPACTS...Snow and blowing snow will result in dangerous driving
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for heavy snow means that significant
amounts of snow will make travel dangerous. Only travel in an
emergency. If you must travel...keep an extra flashlight...food...
and water in your vehicle in case of an emergency.

&&

$$
973 
WWUS45 KBOI 240544
WSWBOI

URGENT - WINTER WEATHER MESSAGE
National Weather Service Boise ID
1044 PM MST Thu Feb 23 2017

...Winter Storm will continue to bring snowfall to areas of south
central Idaho through Friday morning...

.Wrap-around moisture associated with a upper level trough will 
continue to impact areas of south central Idaho through early
Friday morning.

IDZ030-240645-
/O.EXP.KBOI.WS.W.0009.000000T0000Z-170224T0600Z/
Southern Twin Falls County-
1044 PM MST Thu Feb 23 2017

...WINTER STORM WARNING WILL EXPIRE AT 11 PM MST THIS EVENING...

Snow has begun to taper off in southern Twin Falls County allowing
the Winter Storm Warning to expire. Expect areas of blowing and 
drifting snow to continue overnight.

$$

IDZ016-241200-
/O.CON.KBOI.WS.W.0009.000000T0000Z-170224T1200Z/
Western Magic Valley-
1044 PM MST Thu Feb 23 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY...

* SNOW AMOUNTS...Additional accumulations of up to an inch through
  early Friday morning. Storm total accumulations from 8 to 12
  inches.

* WINDS...West 15 to 25 mph with gusts to 35 mph subsiding
  overnight.

* IMPACTS...Snow and blowing snow will result in dangerous 
  driving conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for heavy snow and blowing snow means that
significant amounts of snow will make travel dangerous. Strong
winds will also cause blowing and drifting of snow...and will
limit visibilities. Only travel in an emergency. If you must
travel...keep an extra flashlight...food...and water in your
vehicle in case of an emergency.

&&

$$
315 
WWUS45 KBOI 241144
WSWBOI

URGENT - WINTER WEATHER MESSAGE
National Weather Service Boise ID
444 AM MST Fri Feb 24 2017

IDZ016-241245-
/O.EXP.KBOI.WS.W.0009.000000T0000Z-170224T1200Z/
Western Magic Valley-
444 AM MST Fri Feb 24 2017

...WINTER STORM WARNING WILL EXPIRE AT 5 AM MST EARLY THIS
MORNING...

Little if any additional accumulation is expected from lingering 
showers this morning. 

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boise, ID wrote its last area forecast discussion before this winter storm warning went out at Feb 22, 10:10 AM MST, 4 hours 55 minutes earlier.

Area forecast discussion, Feb 22, 10:10 AM MST, 4 hours 55 minutes before
Area Forecast Discussion
National Weather Service Boise ID
1010 AM MST Wed Feb 22 2017

.DISCUSSION...Incoming shortwave from the south and west beginning
to build strength this morning as it pushes into the region. This
system is set to bring precipitation to most of the region, with
its main focus along the Idaho-Nevada border and north into the
western Magic Valley as it slides to the east. These areas are
under a Winter Weather Advisory beginning late this morning
through tomorrow morning for now. The Lower Treasure Valley is
expected to remain dry today, as will portions of the western
Canyon and Ada Counties. Most precipitation will fall as snow with
a mix of rain and snow at the lower elevations. Have updated the
QPF and snow amounts to reflect an increase in amounts from
multiple model solutions this morning. A few solutions are
hinting that the shortwave may bring wrap-around moisture into the
western Magic Valley and Boise Mountains tomorrow evening and
early Friday morning. Will need to address this in the afternoon
package. Otherwise, expecting an increase in clouds today as this
shortwave moves through the region. Cooler temperatures today
will begin to bring hydrology related concerns down a notch. Still
have Flood Warnings out for both Weiser River at Weiser and
Malheur River at Vale, but both river have either crested or are
near crest and will be receding with cooling temperatures.

&&

.AVIATION...Mainly VFR with periods of MVFR/IFR. Shower activity
present across the southern third of the forecast area through the
day, most likely to impact KBNO through around 00z. This moisture
will move northeast through the evening, with periods of shower
activity anticipated across the western Magic Valley and impacting
KJER and KTWF through the overnight hours. Surface winds Northwest 5-
15 kts becoming north to northeast by 03z. Winds aloft at 10k ft msl
west to southwest 10-20 kts, becoming north to northeast 10-20 kts
after 03z.

&&

.PREV DISCUSSION...
SHORT TERM...Today through Thursday...A strong Pacific storm will
move east across northern CA today, helping to spread light to
moderate snow into southeast Oregon and southwest Idaho. As the
storm moves east along the Idaho/Nevada border tonight and
tomorrow, snow will become moderate to heavy at times in the
Southwest Highlands, Southern Twin Falls county, and southeast
portions of the Western Magic Valley. A Winter Weather Advisory
has been issued for these areas. Snowfall will generally range
from 3 to 6 inches, but amounts at elevations above 5000 feet,
expect 4 to 12 inches.

Temperatures will be considerably cooler today compared to recent
days, with highs in the mid 30s to lower 40s at lower elevations,
and in the 20s in the mountains. Thursday will see another several
degrees of cooling in most locations, especially in the south
where snowfall will occur. NW to W winds will increase in the
Treasure and Magic Valleys and southward to the Nevada border
tonight and Thursday. Speeds will average 10-15 mph tonight, and
15-25 mph tomorrow. These winds will result in snowfall that
appears to be almost horizontal from late tonight through
tomorrow in and near the advisory area mentioned above. Finally,
with very cold air moving in aloft, snow will be enhanced by
convection throughout this event. This will result in periods of
heavy snow that move rapidly, lasting only a short while in most
locations. Higher terrain will see extended periods of moderate to
heavy snow due to the added upslope that will accompany the
snow showers.

LONG TERM...Thursday night through Tuesday...Weak ridging over
the region Thursday night through Saturday as a weak upper level
low pressure system moves south along the Pacific Northwest coast.
This will bring west-southwesterly flow over the region and limit
cold air advection. Limited moisture remains over the area but
there could be enough for showers across the higher elevations
Friday and Saturday afternoons. Models continue to differ on their
handling of another stronger upper level low pressure system
forecast to move south along the coast Friday night through
Saturday. Confidence remains low as each new model run continues
to shift this low pressure system farther south along the
California coast before it weakens as it shifts inland
Sunday/Monday. At the moment, the best chance for precipitation
looks to be Monday with a warm frontal passage. Precipitation type
will be tricky, but it would appear the valleys would see a mix
of wet snow and rain below 4000 feet with the mountains seeing all
snow. Above-freezing ground temperatures will likely limit
snowfall as well. A warming trend follows with an upper level
ridge building over the west coast through the middle of next
week. Moist northwesterly flow could bring showers to the higher
terrain Tuesday and Wednesday. Below normal temperatures Friday
will slowly increase, reaching near normal by Wednesday.

&&

.BOI WATCHES/WARNINGS/ADVISORIES...
ID...Winter Weather Advisory from 5 PM this afternoon to 11 AM MST
     Thursday IDZ016-030.
     Winter Weather Advisory until 11 PM MST this evening IDZ015.
OR...None.

&&

www.weather.gov/Boise
www.facebook.com/NWSBoise
www.twitter.com/NWSBoise

DISCUSSION...AB
AVIATION.....KB
PREV SHORT TERM...SP
PREV LONG TERM....JS

The office that day

Everything else NWS Boise, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 2:53 AM MSTWinter Weather AdvisoryBOIGooding, Jerome, Owyhee, Twin Falls35 hr

Nearby

Winter Storm Warnings in Idaho, 2017Every winter storm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.